MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TRIGEN LOW PROFILE SCREW 5.0MM X 30MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. TRIGEN LOW PROFILE SCREW 5.0MM X 30MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 71645030
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an operation where the trigen low profile screw 5.0mm x 30mm was implanted, a ct scan was performed and the ct image showed an incomplete fracture around the lpss.

Brand Name
TRIGEN LOW PROFILE SCREW 5.0MM X 30MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9912945
Report Number1020279-2020-01113
Device Sequence Number11601780
Product Code HSB
UDI-Device Identifier00885556215593
UDI-Public00885556215593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71645030
Device Catalogue Number71645030
Device Lot Number19GM20517
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date11/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;